# SDR TRBA201123501

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 34,273 hours, 32,767 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR COMING FROM THE AIR CONDITIONING VENTS.  R & R BURNED SOCKETS 294 LGB & 231 LGA.  OPS CHECKED OK IAW JIC 33-21-23.  NO BURNING ODOR NOTICE AT THIS TIME.
